# SDR ASOA20130404025

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 27,132 hours, 15,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 94261
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,991 hours, 9,604 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE GALLEY EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX REPLACED THE NR 2 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
